# SDR DALA2016020100782

- Difficulty date: January 20, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD GUIDE VANE OF INBD FLAP INBD HINGE BRACKET.  LEFT INBD GUIDE VANE OF INBD FLAP WAS REPLACED FOR NEW 1 IAW AMM 27-51-01 AND WILL BE ADJUSTED UNDER CARD 139.
